On a class of nonlinear Schrödinger equations. II. Scattering theory, general case. (English) Zbl 0396.35029


35J10 Schrödinger operator, Schrödinger equation
35J60 Nonlinear elliptic equations
35P25 Scattering theory for PDEs
Full Text: DOI


[1] Ginibre, J.; Velo, G., On a class of nonlinear Schrödinger equations. I. the Cauchy problem, general case, J. functional analysis, 32, 1-32, (1979) · Zbl 0396.35028
[2] Strauss, W.A., Nonlinear scattering theory, (), 53-78 · Zbl 0297.35062
[3] Zakharov, V.E.; Shabat, A.B., Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media, Sov. phys. JETP, 34, 62-69, (1972)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.